Title: Symmetry extensions of Euler's polyhedral theorem and the band theory of solids
Authors: Ceulemans, Arnout ×
Chibotaru, Liviu
Fowler, PW
Szopa, M #
Issue Date: 8-Apr-1999
Publisher: American Institute of Physics
Series Title: Journal of Chemical Physics vol:110 issue:14 pages:6916-6926
Abstract: Irreducible symmetry representations characterize topological invariants of point group molecules. In the present paper this result is extended to periodic structures in two and three dimensions, using plane and space symmetry groups. Applications include a symmetry analysis of the band structure for the graphite sheet and related nanotubes of the leapfrog type. (C) 1999 American Institute of Physics.
ISSN: 0021-9606
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantum Chemistry and Physical Chemistry Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
article.pdf Published 418KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science